Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 229, NWS Indianapolis, IN

June 19, 20115 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2011, 5:58 AM EDT for 5 counties in Indiana. It was in force for 92 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 5:58 AM EDT (09:58 UTC)
Expired
Jun 19, 2011, 7:30 AM EDT
In force
92 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:13 AM EDTTSTM WND DMGEdwardsport, INPOWER LINE DOWN AT 2ND ST. AND SHIPPING ST. IN EDWARDSPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS53 KIND 190958
SVRIND
INC027-055-083-101-153-191130-
/O.NEW.KIND.SV.W.0229.110619T0958Z-110619T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 AM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN SOUTHWEST INDIANA...
  WESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  KNOX COUNTY IN SOUTHWEST INDIANA...
  MARTIN COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 730 AM EDT

* AT 553 AM EDT/453 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 38 MILES WEST OF SUMNER TO 42 MILES
  SOUTHWEST OF MOUNT CARMEL...AND MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DECKER AROUND 645 AM EDT...
  VINCENNES UNIVERSITY AND VINCENNES AROUND 650 AM EDT...
  MONROE CITY AROUND 655 AM EDT...
  OAKTOWN...TURTLE CREEK RESERVOIR...MEROM AND WHEATLAND AROUND 700
  AM EDT...
  CARLISLE...PAXTON...SULLIVAN AND FREELANDVILLE AROUND 705 AM EDT...
  PLEASANTVILLE...GLENDALE FISHERY AND WASHINGTON AROUND 710 AM
  EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
      3874 8751 3886 8756 3896 8752 3898 8758
      3908 8760 3917 8716 3917 8696 3869 8668
      3853 8668 3849 8695 3853 8710 3851 8715
      3855 8719 3850 8730 3854 8740 3841 8774
TIME...MOT...LOC 0957Z 247DEG 50KT 3853 8846 3797 8820
WIND...HAIL 70MPH <.75IN

$$

SMF
1 follow-up statement
101 
WWUS53 KIND 191039
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
639 AM EDT SUN JUN 19 2011

INC027-055-083-101-153-191130-
/O.CON.KIND.SV.W.0229.000000T0000Z-110619T1130Z/
DAVIESS-GREENE-KNOX-MARTIN-SULLIVAN-
639 AM EDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DAVIESS...
WESTERN GREENE...KNOX...MARTIN AND SOUTHERN SULLIVAN COUNTIES UNTIL
730 AM EDT...

AT 635 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHAUNCEY TO 9 MILES SOUTHWEST OF OAKLAND CITY...MOVING
NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VINCENNES UNIVERSITY AND VINCENNES AROUND 645 AM EDT...
  MONROE CITY AROUND 650 AM EDT...
  TURTLE CREEK RESERVOIR...MEROM...WHEATLAND AND OAKTOWN AROUND 655
  AM EDT...
  PAXTON...FREELANDVILLE...WASHINGTON AND CARLISLE AROUND 700 AM
  EDT...
  SULLIVAN...GLENDALE FISHERY AND EDWARDSPORT AROUND 705 AM EDT...
  DUGGER AROUND 710 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
      3874 8751 3886 8756 3896 8752 3898 8758
      3908 8760 3917 8716 3917 8696 3869 8668
      3853 8668 3849 8695 3853 8710 3851 8715
      3855 8719 3850 8730 3854 8740 3841 8774
TIME...MOT...LOC 1039Z 241DEG 48KT 3886 8773 3825 8737
WIND...HAIL 70MPH 0.75IN

$$

SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:38 AM EDT, 20 minutes earlier.

Area forecast discussion, Jun 19, 5:38 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 AM EDT SUN JUN 19 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
AN ACTIVE...CHANGEABLE WEATHER PATTERN IS EXPECTED OVER
THE NEXT WORK WEEK. A LINGERING FRONTAL BOUNDARY OVER ILLINOIS AND
INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS
THROUGH EARLY THIS WEEK. ON MONDAY...THE FRONT IS EXPECTED TO PUSH
NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL
ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA
FROM THE SOUTHWEST. HIGH TEMPERATURES ON MONDAY AND TUESDAY WILL
REACH AROUND 90 AT MANY SPOTS...WITH HIGH HUMIDITY.

A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON
WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND
STORMS. AS HIGH PRESSURE BUILDS IN ACROSS INDIANA ON FRIDAY AND
SATURDAY...DRY WEATHER APPEARS MOST LIKELY THEN.

&&

.NEAR TERM /TODAY/...
BASED ON LATEST RADAR TRENDS...STORMS SEEM TO BE VERY SLOWLY
PROPAGATING EASTWARD INTO EASTERN ILLINOIS...CAUSING FLASH FLOODING
CONCERNS. PLAN ON ADDING HEAVY RAINFALL WORDING (MAINLY TO
SOUTHERN COUNTIES) TO GRIDS ALONG WITH HITTING THE FLOOD THREAT A
LITTLE HARDER IN OTHER PRODUCTS.

RADAR IS QUIET ACROSS INDIANA ATTM...BUT MORE CONVECTION BECKONS
TO OUR SW ACROSS MO AND WESTERN IL. A FEW ISOLATED SHOWERS MAY POP
UP AHEAD OF THIS COMPLEX OVER THE NEXT FEW HOURS BUT THE BULK OF
ACTIVITY WILL NOT ARRIVE UNTIL CLOSER TO 12Z THIS MORNING. AND
ACCORDINGLY SPC CONTINUES TO PLACE US UNDER A SLIGHT RISK WITH
DAMAGING WINDS/LARGE HAIL AND HEAVY RAINFALL THE MAIN THREATS.
BULK OF THE SHORT TERM MODEL GUIDANCE MOVES THIS CLUSTER OF
SHOWERS AND STORMS ACROSS SOUTHERN INDIANA THROUGH TODAY..SO
PAINTED IN HIGHER (LIKELY POPS) ACROSS THE SOUTHERN COUNTIES TO
30-40% FARTHER NORTH. SOUNDINGS SHOW A WEAK CAP BUT BELIEVE
FORCING WILL BE GREAT ENOUGH TO BREAK THIS. BACKED OFF SLIGHTLY
ON HIGH TEMPS CONSIDERING THE ADDITIONAL CLOUDS AND PRECIP. HIGHS
82-88.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
TONIGHT LOOKS DRIER WITH ONLY SOME LINGERING CHANCES ACROSS THE
FAR SE COUNTIES. STRONGER WARM AIR ADVECTION BEGINS AS RIDGING
ALOFT CONTINUES TO BUILD ACROSS CENTRAL INDIANA. FORECAST
SOUNDINGS CONTINUE TO SHOW HIGH CAPE IN EXCESS OF 2000 J/KG AND
LI/S NEAR -6/-7...HOWEVER CONVECTIVE TEMPERATURES ARE TOO WARM
(MID 90S) AND 700MB TEMPERATURES ARE CLOSE TO 10C...PROVIDING A
CAPPING EFFECT. THIS MAY BE THE SET UP FOR MONDAY AS WELL...A
VERY WARM BUT CAPPED COLUMN...EXCEPT FOR NORTH OF I-70 WHERE CAP
APPEARS WEAKER. ADDED CHANCE POPS HERE...AND SPC SHOWS MUCH OF
CENTRAL INDIANA UNDER A SLIGHT RISK. THE ENTIRE AREA SHOULD BE
SUFFICIENTLY CAPPED BY MON NIGHT SO KEPT FORECAST DRY DURING THIS
TIME.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
ECMWF AND GFS AGREE IN ON MONDAY THROUGH WEDNESDAY AS AN UPPER
LOW REMAINS OVER THE WESTERN GREAT LAKES AND WARM SOUTHERLY FLOW
AND RIDGING WILL REMAIN IN PLACE ACROSS THE OHIO VALLEY AND
CENTRAL INDIANA. GIVEN THE VERY WARM AND MOIST FLOW..AFTERNOON
SHOWERS AND THUNDERSTORMS APPEAR POSSIBLE ON TUESDAY...BUT VERY
WARM 700MB TEMPERATURE NEAR 10C MAY PROVIDE A SUFFICIENT CAP TO
PREVENT PRECIPITATION. AS THE LOW EDGES AND COLD FRONT TOWARD
INDIANA ON TUESDAY AND WEDNESDAY...HAVE INCLUDED PRECIPITATION
CHANCES THEN AS THE CAP SHOULD BE WEAKENED BY THE APPROACHING
DYNAMICS. GIVE THE WARM AND HUMID FLOW HAVE TRENDED TEMPERATURES
TO THE WARMER SIDE OF MEXMOS.

DURING THE WEDNESDAY AND THURSDAY TIME FRAME...THE GFS AND ECMWF
PUSH THE COLD FRONT ACROSS INDIANA AS THE LOW PULLS NORTHEAST
ACROSS THE GREAT LAKES. THIS WILL CERTAINLY BE THE BEST WINDOW FOR
PRECIPITATION AS EARLIER RAIN APPEAR MORE DAYTIME HEATING DRIVEN
AND THIS EVENT WILL HAVE PLENTY OF DYNAMICS...NOT TO MENTION THE
VERY MOIST AIR MASS IN PLACE AHEAD OF THE FRONT.

HIGH PRESSURE IS EXPECTED TO BUILD IN THE WAKE OF THE FRONT ON
FRIDAY INTO SATURDAY AND WILL USE A DRY FORECAST FOR NOW. HOWEVER
ECMWF AND GFS DISAGREE ON LINGERING MOISTURE IN THE WAKE OF THE
COLD FRONT AND THE STRENGTH OF THE SUBSIDENCE AS THE HIGH BUILDS
IN THE REGION. GIVEN THE COOLER AND DRIER NORTHWEST FLOW EXPECTED
HAVE DECIDED TO KEEP PRECIPITATION OUT FOR NOW.

&&

.AVIATION /DISCUSSION FOR THE 190900Z TAF UPDATE/...

STRONGEST PART OF THE THUNDERSTORM COMPLEX TO THE WEST OF THE AREA
AT THE MOMENT WILL IMPACT AREAS SOUTH OF THE TAF SITES. STORMS IN
THE WEAKER NORTHERN PART OF THE COMPLEX CONTINUE TO EVOLVE WITH SOME
DISSIPATING WHILE OTHERS DEVELOP. THUS STILL CANNOT PIN DOWN A TIME
FOR TEMPO YET...BUT HAVE ADDED VCTS MENTION TO KIND TO INDICATE
BETTER CHANCES FOR STORMS LATER THIS MORNING.

PREVIOUS DISCUSSION FOLLOWS...
MVFR FOG IS DEVELOPING OR IS ALREADY OCCURRING AT MOST TAF SITES.
EXPECT VARIABLE MVFR/IFR AT KLAF/KBMG FOR A FEW HOURS. DEVELOPING
CIRRUS/MID CLOUD DECK FROM CONVECTION TO THE WEST SHOULD HELP KEEP
FOG AT ONLY MVFR LEVELS BY 09Z OR SO.

OTHERWISE...THUNDERSTORM COMPLEX ACROSS EASTERN MISSOURI MAY REACH
CENTRAL INDIANA ESPECIALLY AT HUF AND BMG. SO...WENT VCTS THERE
AFTER 09Z AND ONLY CB GROUPS AT IND AND LAF. ALSO...COULD SEE SOME
MVFR CEILINGS ESPECIALLY IN THE STORMS. WILL AMEND IF TIMING BECOMES
MORE APPARENT.

FINALLY...WINDS WILL BE FROM A SOUTHERLY COMPONENT LESS THAN 15
KNOTS EXCEPT IN THUNDERSTORMS THROUGH THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA/SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM....PUMA
AVIATION...MK/50
Hazardous weather outlook, Jun 19, 5:38 AM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 AM EDT SUN JUN 19 2011

INZ021-031-038-040>042-049-200915-
CARROLL-HOWARD-TIPTON-MADISON-DELAWARE-RANDOLPH-HENRY-
538 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR TODAY.
THESE STORMS ARE NOT ANTICIPATED TO BECOME SEVERE...HOWEVER LIGHTNING
IS A HAZARD WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY OF
NEXT WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS MONDAY THROUGH WEDNESDAY WITH LARGE HAIL AND
DAMAGING WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS TODAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028>030-035>037-039-043>048-051>057-060>065-067>072-200915-
WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
538 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE
IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND VERY
HEAVY RAINFALL AS THE MAIN THREATS...IN ADDITION TO LIGHTNING
WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY
OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS.

LOW LAND FLOODING WILL OCCUR ALONG PORTIONS OF THE WABASH AND
LOWER WHITE RIVER. SEE LATEST FLOOD STATEMENTS FOR MORE DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY OF
NEXT WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS MONDAY THROUGH WEDNESDAY WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE.

LOW LAND FLOODING MAY OCCUR ALONG PORTIONS OF THE WABASH AND
LOWER WHITE RIVER THROUGH EARLY THIS WEEK. SEE LATEST FLOOD
STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR
FLOODING REPORTS TODAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:26 AM EDTSevere Thunderstorm WarningINDJackson, Lawrence, Martin34 min
Jun 19, 7:29 AM EDTSpecial Weather StatementINDBrown, Clay, Greene, Monroe, Owen, Sullivan46 min
Jun 19, 8:02 AM EDTSpecial Weather StatementINDBartholomew, Brown, Jackson, Jennings, Monroe43 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.